The cymbalta is working OK on the depression, and I am beginning to lose the weight I gained on Pristiq. But my question is, I am getting headaches on the cymbalta, and I am wondering if these headaches will go away with time? Has anybody had this reaction?
i am on cymbalta 90 mg i started at 30 andevery 6 wks i went to 60 then 90, i did have some side effects at first headaches, light headed, and others i do take at night is better for me... and for gods sake if you also did step prossess in mg or been on them for a while do not go cold turkey on not taking them
I have been on Cymbalta for a couple of years and I do like it. I have just gone from 60 mg to 90 mg. At least I do not gain a lot of weight like I did from every other anti-depressant. I was tired and some headaches at first but gradually over that. In fact, Cymbalta has helped with episodes of pain that I have experienced. I think it is great for helping with pain. I think I may have fibromyalgia but not technically diagnosed because I figure dr would not understand. Cymbalta does help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2010 • 2 answers
Updated 23 Aug 2016 • 4 answers
Updated 23 Nov 2015 • 2 answers
Updated 27 Aug 2016 • 2 answers
Updated 28 Mar 2017 • 2 answers